Some properties of algebras of recursive functions
Doklady Akademii Nauk, Tome 178 (1968) no. 2, pp. 296-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_2_a9,
author = {E. A. Polyakov},
title = {Some properties of algebras of recursive functions},
journal = {Doklady Akademii Nauk},
pages = {296--298},
year = {1968},
volume = {178},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_2_a9/}
}
E. A. Polyakov. Some properties of algebras of recursive functions. Doklady Akademii Nauk, Tome 178 (1968) no. 2, pp. 296-298. http://geodesic.mathdoc.fr/item/DAN_1968_178_2_a9/